RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 506–520 (Mi mz10320)  

This article is cited in 1 scientific paper (total in 1 paper)

Structure Theorem for Dual Quasi-Hopf Bicomodules and Its Application

Yu. Wang, L. Yu. Zhang, R. F. Niu

Nanjing Agricultural University

Abstract: We present a structure theorem for dual quasi-Hopf bicomodules, and also obtain the structure theorem $C\cong D\rtimes H$ for dual quasi-Hopf module coalgebras, where $H$ is a dual quasi-Hopf algebra, $C$ a right $H$-module coalgebra, and $D$ a left $H$-comodule coalgebra in the tensor category $^{H}\mathcal{M}$ induced from $C$, and $D\rtimes H$ the smash coproduct introduced by Bulacu and Nauwelaerts.

Keywords: dual quasi-Hopf bicomodules, Hopf module coalgebras, comodule coalgebras, smash coproducts.

DOI: https://doi.org/10.4213/mzm10320

Full text: PDF file (528 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 470–481

Bibliographic databases:

UDC: 512.553
Received: 07.06.2012
Revised: 14.11.2012

Citation: Yu. Wang, L. Yu. Zhang, R. F. Niu, “Structure Theorem for Dual Quasi-Hopf Bicomodules and Its Application”, Mat. Zametki, 94:4 (2013), 506–520; Math. Notes, 94:4 (2013), 470–481

Citation in format AMSBIB
\Bibitem{WanZhaNiu13}
\by Yu.~Wang, L.~Yu.~Zhang, R.~F.~Niu
\paper Structure Theorem for Dual Quasi-Hopf Bicomodules and Its Application
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 506--520
\mathnet{http://mi.mathnet.ru/mz10320}
\crossref{https://doi.org/10.4213/mzm10320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206111}
\zmath{https://zbmath.org/?q=an:06261062}
\elib{http://elibrary.ru/item.asp?id=20731797}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 470--481
\crossref{https://doi.org/10.1134/S0001434613090186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886575525}


Linking options:
  • http://mi.mathnet.ru/eng/mz10320
  • https://doi.org/10.4213/mzm10320
  • http://mi.mathnet.ru/eng/mz/v94/i4/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Bulacu, “A structure theorem for quasi-Hopf bimodule coalgebras”, Theory Appl. Categ., 32 (2017), 1–30  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:32
    References:31
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019